# SDR DALA2023072405947

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 25,547 hours, 9,843 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(LOG 2874736) DAMAGE TO RT LWR STAB SURFACE. C/W ERA 609877-14 REV.A
